# SDR CA040112001

- Difficulty date: January 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT THE RT COCKPIT WINDSHIELD CRACKED, ZERO VISIBILITY AND AN EMERGENCY LANDING WAS CARRIED OUT. MAINTENANCE TECH'S CHANGED WINDOW AND A/C RETURNED TO SERVICE. A/C JUST CAME OUT OF 'C' CHECK, IS MODSUM 4Q5300002 COMPLETED, WHICH REMOVES BOTH WINDSHIELDS FOR RE-SEALING. BELIEVE THAT THE WINDOW WAS DAMAGED DURING THE REMOVAL PROCESS.
